# SDR GLBA2010100410F

- Difficulty date: September 30, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: /////
- Make and model: Beech 1900D
- Aircraft time: 17,836 hours
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 130610000613
- Part serial: UE237
- Condition: Dented
- Location: Elevator
- Part time: 17,836 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - MAINTENANCE FOUND DAMAGE ON AN LEFT ELEVATOR THAT WAS PURCHASED, TRAILING EDGE DENT ON OUTER 9" INCLUDING TIP AND 5" FROM TRAILING EDGE FORWARD, INCLUDES OUTBOARD RIB DAMAGE, TRAILING EDGE PUSHED IN 11.5" TO 14" OF OUTBOARD EDGE AND .25" FORWARD. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-27-007. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
